Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The heat equation and geometry of $\text{CR}$ manifolds


Authors: Richard Beals, Peter C. Greiner and Nancy K. Stanton
Journal: Bull. Amer. Math. Soc. 10 (1984), 275-276
MSC (1980): Primary 58G99
DOI: https://doi.org/10.1090/S0273-0979-1984-15242-X
MathSciNet review: 733694
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G99

Retrieve articles in all journals with MSC (1980): 58G99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15242-X